Reply To: Vyvanse crash only 3-4 hours after taking it; is this normal and any advice?

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Vyvanse crash only 3-4 hours after taking it; is this normal and any advice? Reply To: Vyvanse crash only 3-4 hours after taking it; is this normal and any advice?

#140741
Zay
Participant

So I started Vyvanse in September and by the end of November, it was better than nothing but just barely. I saw a couple of people say this happened to them as well & that it really helped them to take magnesium supplements. There are a few different forms of it & it seemed like it varies individually with what people seem to get better results with. I’ve been taking magnesium for at least a year but I decided to see if a different form made a difference. I found one that combined a few different types and took my first capsule last night. This morning it didn’t take an extra hour to lick in like it’s been doing since November. I woke up and I didn’t feel like I needed to sleep until the last possible moment before getting dressed just to gather the strength to get going with my day. I feel more confident while driving, even had the wherewithal to run a couple errands on the way back home from my appointment this morning. I feel like life might be manageable after all for the first time in a couple months! If you have the means, definitely try and see if magnesium helps!

  • This reply was modified 1 year, 7 months ago by Zay.